# SDR 96ZZZX4309

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1130F
- Make and model: Cessna 172G
- Aircraft serial: 17254725
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130631
- Condition: Failed
- Location: Center Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK BRACKET LOCATED UNDER FLOOR AT CENTER FUSELAGE FS 27, BROKEN AT ATTACHMENT BULKHEAD.  REPLACEMENT PART IS CONSTRUCTED OF HEAVIER MATERIAL AND IS A DASH 3 PART NUMBER.
